# SDR USAA060940

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: STA 291.5 S14R,  ACTION: REMOVED AND REPLACED ANGLE IAW SRM 51-10-02   DEFECT SIZE: 1.5 INCH.
